# SDR DALA2018080704913

- Difficulty date: August 5, 2018
- Submitted: August 7, 2018
- Operation: Air carrier
- Aircraft: N624AG
- Make and model: Boeing 757-2Q8
- Aircraft serial: 25624
- Aircraft time: 70,947 hours, 22,121 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Obstructed
- Location: L2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

L2 DOOR WILL NOT DISARM. FOUND DEBRIS IN THE GIRT BAR MECHANISM, CLEARED DEBRIS, DOOR OPS CHECKED OK IAW AMM 52-11.
